Volume 11, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
The Goodwillie tower for $S^1$ and Kuhn's Theorem

Mark Behrens

Algebraic & Geometric Topology 11 (2011) 2453–2475
Bibliography
1 G Z Arone, Iterates of the suspension map and Mitchell's finite spectra with $A_k$–free cohomology, Math. Res. Lett. 5 (1998) 485 MR1653316
2 G Z Arone, M Ching, Operads and chain rules for calculus of functors, to appear in Astérisque arXiv:0902.0399
3 G Z Arone, W G Dwyer, Partition complexes, Tits buildings and symmetric products, Proc. London Math. Soc. $(3)$ 82 (2001) 229 MR1794263
4 G Z Arone, W G Dwyer, K Lesh, Loop structures in Taylor towers, Algebr. Geom. Topol. 8 (2008) 173 MR2377281
5 G Z Arone, K Lesh, Augmented $\Gamma$–spaces, the stable rank filtration, and a $bu$ analogue of the Whitehead conjecture, Fund. Math. 207 (2010) 29 MR2576278
6 G Z Arone, M Mahowald, The Goodwillie tower of the identity functor and the unstable periodic homotopy of spheres, Invent. Math. 135 (1999) 743 MR1669268
7 M Behrens, The Goodwillie tower and the EHP sequence, to appear in Mem. Amer. Math. Soc. arXiv:1009.1125
8 R R Bruner, J P May, J E McClure, M Steinberger, $H_\infty $ ring spectra and their applications, Lecture Notes in Math. 1176, Springer (1986) MR836132
9 M Ching, Bar constructions for topological operads and the Goodwillie derivatives of the identity, Geom. Topol. 9 (2005) 833 MR2140994
10 F R Cohen, T J Lada, J P May, The homology of iterated loop spaces, Lecture Notes in Math. 533, Springer (1976) MR0436146
11 T G Goodwillie, Calculus, III: Taylor series, Geom. Topol. 7 (2003) 645 MR2026544
12 N J Kuhn, A Kahn–Priddy sequence and a conjecture of G  Whitehead, Math. Proc. Cambridge Philos. Soc. 92 (1982) 467 MR677471
13 N J Kuhn, Goodwillie towers and chromatic homotopy: an overview, from: "Proceedings of the Nishida Fest (Kinosaki 2003)" (editors M Ando, N Minami, J Morava, W S Wilson), Geom. Topol. Monogr. 10 (2007) 245 MR2402789
14 N J Kuhn, S A Mitchell, S B Priddy, The Whitehead conjecture and splitting $B(\mathbf{Z}/2)^{k}$, Bull. Amer. Math. Soc. $($N.S.$)$ 7 (1982) 255 MR656206
15 M Nakaoka, Cohomology mod $p$ of symmetric products of spheres, J. Inst. Polytech. Osaka City Univ. Ser. A 9 (1958) 1 MR0121788
16 G Nishida, On the spectra $L(n)$ and a theorem of Kuhn, from: "Homotopy theory and related topics (Kyoto, 1984)" (editor H Toda), Adv. Stud. Pure Math. 9, North-Holland (1987) 273 MR896959
17 D L Rector, Steenrod operations in the Eilenberg–Moore spectral sequence, Comment. Math. Helv. 45 (1970) 540 MR0278310
18 M Weiss, Orthogonal calculus, Trans. Amer. Math. Soc. 347 (1995) 3743 MR1321590